# SDR AALA20130903010

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 61,295 hours, 9,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR LOWER LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
